Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    scared
    avatar
    mia68 posted:
    Hello how are u? I did the first treatment about 9 yrs ago and had to quit due to the fact my kids were young n i just had moved far away from family and friends. I was so sick and lost 40 pds. So now im going to start a new treatment. My doctor said the 2nd treatmen t will be worse for me and i have a uncle who has 2months left for his treatment and hes on the triple treatment and he undetectable. He had and still has bad side effects he cant even drive himself anywhere Do you no of anyonne else who has the sameside effects as my uncle. I worry cause i am a cna n my job is so heavy and i wonder am i going to have to go on disability for a while?
    Reply
     
    avatar
    JesusFeedsMeCure responded:
    I am not sure about this but I just want to tell you that I am probably just as nervous as you are! I just took my first shot tonight of the combo therapy, and I have to tell you that my faith is what is going to keep me healthy through this. Communion and daily prayer will help with the side effects and getting to know God (who created you and this medication) can carry us through!. Lets keep positivity on the priority list and just know that we are all in this together. We may have made some bad choices in the past but the Lord Jesus can forgive our sins and deliver us a MIRACLE in a BOX!!! (this medication) so that is how I am going to look at it. I will be here since I would like to share my testimony to others as well. I am vegan and I exercise and do stretching to keep healthy. I know a lot about vitamins and minerals, and even various herbs for support. Just stay away from St. Johns Wort!! Highly toxic..I am also taking a health class this semester to help me in my treatment as well as in my life Education is the key, don't focus on side effects, focus on being able to have another try at life!!! ..well you are in my prayers.


    Helpful Tips

    Knowing your vitamins
    As many of you have heard pro-biotics are extremely important to good intestinal health. As is Zinc. I think that it is really important to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.